# SDR AMCR2015061503

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: General aviation
- Aircraft: N250DV
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5066
- Aircraft time: 2,926 hours, 1,419 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: AHA2198
- Part serial: WM012
- Condition: Cracked
- Location: Nr 1
- Part time: 13,019 hours, 4,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WHEEL DISASSEMBLY FOR A TIRE CHANGE, VISUALLY FOUND THE WHEEL FLANGE CRACKED ABOUT 3" FROM THE THIN FLANGE LIP INTO THE BEAD SEAT RADIUS.  THE WHEEL WOULD HAVE FAILED IF LEFT IN SERVICE ANY LONGER.  SENT WHEEL OUT FOR FULL O/H AND FLANGE REPLACEMENT.
